Advil Liquid Capsules for Fast & Effective Pain Relief 200mg Ibuprofen 40 Pack

$13.49

In stock

Advil Liquid Capsules for Fast & Effective Pain Relief 200mg Ibuprofen 40 Pack

Advil Liquid Capsules get absorbed quickly to relieve many aches and pains fast. It contains 200mg of ibuprofen in a liquid form inside a soft capsule shell. Because it is already in this format, each Advil Liquid Capsule is absorbed into your system faster compared to regular ibuprofen tablets.*
*Kellstein, David et al. Different formulations of ibuprofen liquid capsules have different absorption profiles J Clin Pharmacol; 47; Abstract 91(2007) Sponsored by Haleon.

$13.49

In stock

Description

Advil Liquid Capsules get absorbed quickly to relieve many aches and pains fast. It contains 200mg of ibuprofen in a liquid form inside a soft capsule shell. Because it is already in this format, each Advil Liquid Capsule is absorbed into your system faster compared to regular ibuprofen tablets.*
Advil Liquid Capsules temporarily relieve pain and discomfort from common pains such as:
• Headache
• Migraine headache
• Period Pain
• Dental Pain
• Sore throat
• Minor Arthritis Pain
• Pain associated with the common cold and flu
Advil Liquid Capsules temporarily relieve acute pain where inflammation is present such as:
• Back Pain
• Neck Pain
• Muscle Pain
Advil Liquid Capsules also reduce fever.
*Kellstein, David et al. Different formulations of ibuprofen liquid capsules have different absorption profiles J Clin Pharmacol; 47; Abstract 91(2007) Sponsored by Haleon.
Fast Pain relief
Ibuprofen 200mg
Reduces Fever
Great everday value
Liquid Capsule

Warnings:

Always read the label and follow the directions for use.

Keep out of reach of children.

Directions:

For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water.
Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.
For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water.
Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.

For use by Adults and Children from 12 years and over. Take 1 or 2 capsules swallowed whole with water.
Repeat dose if necessary after 4 to 6 hours.
Do not exceed 6 capsules in 24 hours.

Ingredients:

Ibuprofen 200 mg

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Colour

No Colour

Size

No Size

Brand

Advil

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.